# SDR 9520089996

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Not Latched
- Location: Accessory Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE FORWARD ACCESSORY COMPARTMENT DOOR LIGHT ILLUMINATED AND AIRCRAFT WOULD NOT PRESSURIZE.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND FORWARD ACCESSORY COMPARTMENT DOOR OPEN.  SECURED DOOR.  OPERATIONAL CHECK GOOD.
